Aa
Aa
A
A
A
Close
Avatar universal

I have only been on suboxone for 5 months at 10 mg

I got on it due to a back injury and was wondering if it will be easier to stop due to the shorter timeline ?
2 Responses
Avatar universal
I was on suboxone for 2 mths..Started at  4 mg and felt horrible with loss of appetite ..Lost 20 lbs so I knew it was unhealthy to continue on sub...Tapered down to 3/4 of a gram and could get no lower without withdrawal kicking in..Someone recommended kratom which I am on now..It did take away the withdrawal  temporarily. When I don't take the kratom it kicks back in...Very frustrating. I am considering going into inpatient detox to get this dealt with.Don't know what else to turn to..Suboxone is horrible in my opinion..Did you talk to  your doctor about tapering? It might work because everyone is different..Good luck..
4 Comments
Hi.
There's doctors out there that will help you with your issue and you wouldn't have to go in-patient. So many more medications you can try.
I have had no success finding a doctor to help..They want in patient no one is agreeable to out patient so far. Believe me I have tried. Any suggestions to find a doctor would be appreciated  Thanks
Hi,
Of course I don't know what state you live in. But if you lived here in Ohio I could direct you to a perfect doctor but like I said I'm not sure where you live. Wishing you the best you'll be in my prayers.
I live on the Ohio Pa border..Close to Youngstown Ohio
7163794 tn?1457366813
COMMUNITY LEADER
I would say yes and no.  5 months was still long enough to have the suboxone become prevelent in your system.  10 mgs is high enough.  I would taper down for sure....dropping by small does over a 1 - 2 week period.  You can go 2 ways with this....1. Quit cold turkey (which is what I did) however my length of using and daily mg was much longer and higher.  I was sick for weeks but I had the ability to BE sick for weeks.  Like I didn't have to worry about my children eating and bills getting paid....my family stepped up to the plate to help me go through it.  Or...2...taper down slowly and get down as low as you possibly can (like .25 mg) then jump but you will still be sick just not as long.  Possibly 1 - 2 weeks.  What are you looking to do b/c this is a different type of w/d (in length of time b/c of suboxone's long half life)
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.